MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris secondary set was blocked the following information was received by the initial reporter with the following verbatim: rcc received a complaint via email.Email(s) attached.Clinicians reported having difficulty when infusing iv tylenol as a secondary infusion.Clinician stated¿ tylenol comes in a glass bottle, it is one of the only medications that we run via a secondary line, when we hang it the infusion starts fine, then when we come back in the room to check it, the infusion has stopped¿.Bd secondary set ms3500-15.No patient harm.No additional information provided.Cpc reviewed secondary setup, luer connection, and infusing from a glass bottle with clinicians.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that there was a blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
No additional info.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19075720
Report Number9616066-2024-00553
Device Sequence Number6900903
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMS3500-15
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/17/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown